| Catalog Number |
HPWA-35-180 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/11/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that roadrunner uniglide hydrophilic wire guide was rough in several places, and it was later found to have a dried white substance on the shaft.The device did not make patient contact, and there were no injuries or additional procedures reported.